My husband was prescribed Lamisil for a toenail fungus and now feels very tired, dizzy and has a stuffy nose. This has gone on now for at least a month, coincidentally the month he has been on Lamisil. Symptoms didn't start right away, but are pretty severe. Is this common? Should he discontinue the Lamisil?
Hi,yes those are side effects of lamisil if they are bothersome then he can call the doc and ask for a meds that maybe has less side effects then lamisil,but being tired,dizzy and having a stuffy nose and headaches are side effects,i was a pharmacist for 6 years so i know about the effects of meds,hope this helps
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 1 answer
Posted 30 Sep 2011 • 1 answer
Onychomycosis -- Toenail - Is it safe for us try to conceive while my husband is taking terbinafine?
Posted 26 Apr 2013 • 1 answer
Is drowsiness a common side effect of Lamisil. I have no other side effects so far but just fatigue?
Posted 22 Jun 2018 • 0 answers
Onychomycosis - toenail - Columbia Phd student that needs nail fungus patient feedback on current...
Posted 30 Jul 2018 • 0 answers